zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Dynamics of an SI epidemic model with external effects in a polluted environment. (English) Zbl 1238.37040
Summary: In a polluted environment, considering the biological population infected with some kinds of diseases and hunted by human beings, we formulate two SI pollution-epidemic models with continuous and impulsive external effects, respectively, and investigate the dynamics of such systems. We assume that only the susceptible population is hunted by human beings. For the continuous system, we obtain sufficient conditions of the ultimate boundedness of solutions and the global asymptotical stability of equilibria. For the impulsive system, by using the comparison theorem and the analysis method, we show that under different conditions the disease-free periodic solution is globally asymptotically attractive, or the system is permanent. Numerical simulations confirm our theoretical results.

37N25Dynamical systems in biology
92-08Computational methods (applications to natural sciences)
Full Text: DOI
[1] Freedman, H. I.; Shukla, T. B.: Models for the effect of toxicant in single-species and predator--prey systems, J. math. Biol. 30, 15-30 (1991) · Zbl 0825.92125 · doi:10.1007/BF00168004
[2] Hallam, T. G.; Clark, C. E.; Lassiter, R. R.: Effects of toxicants on populations: a qualitative approach. I. equilibrium environment exposure, Ecol. modell. 18, 291-304 (1984) · Zbl 0548.92018
[3] Hallam, T. G.; Clark, C. E.; Jordan, G. S.: Effects of toxicants on populations: a qualitative approach. II. first order kinetics, J. math. Biol. 18, 25-37 (1983) · Zbl 0548.92019 · doi:10.1007/BF00275908
[4] Hallam, T. G.; De Luna, J. L.: Effects of toxicants on populations: a qualitative approach. III. environment and food chain pathways, J. theoret. Biol. 109, 411-429 (1984)
[5] Hallam, T. G.; Ma, Z.: Persistence in population models with demographic fluctuations, J. math. Biol. 24, 327-339 (1986) · Zbl 0606.92022 · doi:10.1007/BF00275641
[6] Liu, B.; Chen, L. S.; Zhang, Y. J.: The effects of impulsive toxicant input on a population in a polluted environment, J. biol. Syst. 11, No. 3, 265-274 (2003) · Zbl 1041.92044 · doi:10.1142/S0218339003000907
[7] Liu, B.; Duan, Y.; Gao, Y. H.: Dynamics of a stage structure pest control model with impulsive effects at different fixed time, Discrete dyn. Nat. soc. 2009 (2009) · Zbl 1187.37123 · doi:10.1155/2009/392852
[8] Liu, B.; Zhang, Q.; Gao, Y. H.: The dynamics of pest control pollution model with age structure and time delay, Appl. math. Comput. 216, 2814-2823 (2010) · Zbl 1191.92074 · doi:10.1016/j.amc.2010.03.131
[9] Liu, B.; Zhang, L.; Zhang, Q.: The effects of a single stage-structured population model with impulsive toxin input and time delays in a polluted environment, Appl. anal. 88, No. 8, 1143-1155 (2009) · Zbl 1187.34118 · doi:10.1080/00036810903156156
[10] Liu, H. P.; Ma, Z. E.: The threshold of survival for the system of two species in a polluted environment, J. math. Biol. 30, 49-61 (1991) · Zbl 0745.92028 · doi:10.1007/BF00168006
[11] Ma, Z.; Cui, G.; Wang, W.: Persistence and extinction of a population in a polluted environment, Math. biosci. 101, 75-97 (1990) · Zbl 0714.92027 · doi:10.1016/0025-5564(90)90103-6
[12] Ma, Z. E.; Song, B. J.; Hallam, T. G.: The threshold of survival for the system in fluctuating environment, Bull. math. Biol. 57, No. 3, 311-323 (1989) · Zbl 0676.92010
[13] Mukherjee, Debasis: Persistence and global stability of a population in a polluted environment with delay, J. biol. Syst. 10, 225-232 (2002) · Zbl 1099.92074 · doi:10.1142/S021833900200055X
[14] Pal, A. K.; Samanta, G. P.: A single species population in a polluted environment, Int. J. Biomath. 3, 187-204 (2010) · Zbl 1278.34060
[15] Tao, F. M.; Liu, B.: Dynamic behaviors of a single species population model with birth pulses in a polluted environment, Rocky mountain J. Math. 38, No. 5, 1663-1684 (2008) · Zbl 1178.34051 · doi:10.1216/RMJ-2008-38-5-1663
[16] Xiao, Y. N.; Chen, L. S.: How do the spatial structure and time delay affect the persistence of a polluted species, Appl. anal. 82, No. 3, 253-267 (2003) · Zbl 1039.34073 · doi:10.1080/0003681031000094618
[17] Zhao, Z.; Chen, L. S.; Song, X. Y.: Extinction and permanence of chemostat model with pulsed input in a polluted environment, Commun. nonlinear sci. Numer. simul. 14, 1737-1745 (2009) · Zbl 1221.37209 · doi:10.1016/j.cnsns.2008.01.009
[18] Gao, S. J.; Chen, L. S.; Teng, Z. D.: Pulse vaccination of an SEIR epidemic model with time delay, Nonlinear anal. RWA 9, 599-607 (2008) · Zbl 1144.34390 · doi:10.1016/j.nonrwa.2006.12.004
[19] Gao, S. J.; Chen, L. S.; Teng, Z. D.; Xie, D. H.: Dynamic complexities in an epidemic model with birth pulses and pulse culling, Internat. J. Bifur. chaos 17, No. 2, 521-533 (2007) · Zbl 1137.92028 · doi:10.1142/S0218127407017392
[20] Liu, Y. P.; Cui, J. A.: The impact of media coverage on the dynamics of infectious disease, Int. J. Biomath. 1, 65-74 (2008) · Zbl 1155.92343 · doi:10.1142/S1793524508000023
[21] Meng, X. Z.; Chen, L. S.: The dynamics of a new SIR epidemic model concerning pulse vaccination strategy, Appl. math. Comput. 197, 582-597 (2008) · Zbl 1131.92056 · doi:10.1016/j.amc.2007.07.083
[22] Meng, X. Z.; Zhao, Q. L.; Chen, L. S.: Global qualitative analysis of new monod type chemostat model with delayed growth response and pulsed input in polluted environment, Appl. math. Mech. (English ed.) 29, No. 1, 75-87 (2008) · Zbl 1231.34141 · doi:10.1007/s10483-008-0110-x
[23] Meng, X. Z.; Chen, L. S.; Cheng, H. D.: Two profitless delays for the SEIRS epidemic disease model with nonlinear incidence and pulse vaccination, Appl. math. Comput. 186, No. 1, 516-529 (2007) · Zbl 1111.92049 · doi:10.1016/j.amc.2006.07.124
[24] Tang, S. Y.; Xiao, Y. N.: One-compartment model with michaelis--menten elimination kinetics and therapeutic window: an analytical approach, J. pharmacokinet. Pharmacodyn. 34, 807-827 (2007)
[25] Xiao, Y. N.; Chen, L. S.: Analysis of a three species eco-epidemiological model, J. math. Anal. appl. 258, 733-754 (2001) · Zbl 0967.92017 · doi:10.1006/jmaa.2001.7514
[26] Xiao, Y. N.; Tang, S. Y.: Dynamics of infection with nonlinear incidence in a simple vaccination model, Nonlinear anal. RWA 11, No. 5, 4154-4163 (2010) · Zbl 1205.34059 · doi:10.1016/j.nonrwa.2010.05.002
[27] Xue, Y. K.; Kang, A. H.; Jin, Z.: The existence of positive of positive periodic solutions of an eco-epidemic model with impulsive birth, Int. J. Biomath. 3, 327-337 (2008) · Zbl 1170.34034 · doi:10.1142/S1793524508000278
[28] Zhang, H.; Xu, W. J.; Chen, L. S.: An impulsive infective transmission SI model for pest control, Math. methods appl. Sci. 30, 1169-1184 (2007) · Zbl 1155.34328 · doi:10.1002/mma.834
[29] Zhang, T. L.; Liu, J. L.; Teng, Z. D.: Differential susceptibility time-dependent SIR epidemic model, Int. J. Biomath. 1, 45-64 (2008) · Zbl 1155.92036 · doi:10.1142/S1793524508000059
[30] Weng, F.; Ma, Z. E.: Persistence and periodic orbits for an SIS model in a polluted environment, Comput. math. Appl. 47, 779-792 (2004) · Zbl 1064.92040 · doi:10.1016/S0898-1221(04)90064-8
[31] Sinha, Sudipa; Misra, O. P.; Dhar, Joydip: A two species competition model under the simultaneous effect of toxicant and disease, Nonlinear anal. RWA 11, No. 2, 1131-1142 (2010) · Zbl 1179.92067 · doi:10.1016/j.nonrwa.2009.02.007
[32] Barba\check lat, I.: Systems d’equations differentialles d’oscillation nonlinears, Rev. roumaine math. Pures appl. 4, 267 (1959)
[33] Bainov, D.; Simeonov, P.: Impulsive differential equations: periodic solutions and applications, Pitman monographs and surveys in pure and applied mathematics 66 (1993) · Zbl 0815.34001